# SDR AU960051

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A152
- System (JASC): 5533 · Ventral Structure
- Part: Fitting
- Part number: 04310093
- Condition: Corroded
- Location: Vert Stab Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL STABILISER LH AND RH FITTINGS CORRODED - THE STABILIZER BRACKETS HAD NEVER BEEN PAINTSTRIPPED - FOUND DURING INSPECTIONIAW AD/150/31 AMDT3 (REQUIREMENTS 2A AND 2B) - PERSONNEL/MAINTENANCE ERROR
